# SDR QXEA2012022000174

- Difficulty date: February 14, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 11,447 hours, 12,403 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SYS TEST, NR 1 AFT BAGGAGE SMOKE DETECTOR DID NOT TEST.  RESEATED NR 1 AFT BAG SMOKE DETECTOR ELECTRICAL CONNECTOR.  C/W, OPS TEST OF THE BAGGAGE SMOKE DETECTOR IAW AMM TASK 26-12-06-710-801. NO FURTHER DEFECTS.  RETURNED TO SERVICE.
